Flash Flood, Gage
- When
- July 28, 1:00 AM CST to 2:00 AM CST
- Where
- Gage County, Beatrice
- Reported by
- LAW ENFORCEMENT
- Coordinates
- 40.262, -96.689 (the zone’s center; the record gives no point)
Heavy rains caused significant street flooding in Beatrice.
1 flash flood, as filed by the National Weather Service.
Every event with a place to put it; 1 filed by county or forecast zone are drawn at its center, in a lighter ring. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Omaha, NE wrote its last area forecast discussion before the first event at Jul 27, 10:45 PM CST, 2 hours 15 minutes earlier.
AREA FORECAST DISCUSSION ... UPDATE
NATIONAL WEATHER SERVICE OMAHA/VALLEY NE
1145 PM CDT FRI JUL 27 2001
CONVECTION IS BEGINNING TO CROSS THE BORDER FROM KS MCS. FLASH
FLOOD GUIDANCE IN SE NEB IS GENERALLY 1.5 INCH OR LESS. RUC 700 MB
MOISTURE SUGGESTS THAT HEAVY RAIN IS A THREAT WITHIN THE SOUTHERNMOST
1 OR 2 TIERS OF COUNTIES IN PARTICULAR. WINDS ARE WEAK AT LOW
LEVELS AND STORMS ARE SLOW MOVING. ISSUED FLASH FLOOD WATCH FOR THE
REST OF THE NIGHT.
.OMA...FLASH FLOOD WATCH TONIGHT IN PARTS OF THE SOUTHEAST...WITHIN
35 MILES OF THE KS BORDER
POLLACKIAZ043-055-056-069-079-080-090-091-NEZ011-012-015>018-030>034- 042>045-050>053-065>068-078-088>093-281000- HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE OMAHA/VALLEY NE 1142 PM CDT FRI JUL 27 2001 STORM SPOTTER ACTIVATION MAY BE NEEDED TONIGHT IN FAR SOUTHERN NEBRASKA. A WEAK LOW PRESSURE SYSTEM OVER CENTRAL KANSAS...COMBINED WITH A BAND OF VERY MOIST AIR ALOFT...HAS ALLOWED STRONG THUNDERSTORMS TO DEVELOP OVER KANSAS. SOME OF THESE STORMS WILL MOVE INTO FAR SOUTHERN NEBRASKA OVERNIGHT. THE MAIN WEATHER HAZARD WILL BE FLASH FLOODING FROM HEAVY RAINS...BUT A FEW STORMS MAY HAVE DAMAGING WIND OR LARGE HAIL...MAINLY SOUTH OF A LINE FROM FAIRBURY TO PERU. POLLACK
The national radar mosaic for the moment the first event began.
1 flash flood. Local standard time, as filed.
Heavy rains caused significant street flooding in Beatrice.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Nebraska in 2001Every state in 2001This day in weather historyWarnings in Nebraska, July 2001
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 5258707.